EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 152, No. 2 (2000)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 152, No. 2, 2000 · Contents

Journal Home

All Journals

ELibM Home



Marcio G. Soares:
Projective varieties invariant by one-dimensional foliations

Nets Hawk Katz, Izabella Laba and Terence Tao:
An improved bound on the Minkowski dimension of Besicovitch sets in $\bbfR^3$

K. Soundararajan:
Nonvanishing of quadratic Dirichlet $L$-functions at $s=\frac{1}{2}$

Christophe Breuil:
Groupes $p$-divisibles, groupes finis at modules filtrés. ($p$-divisible groups, finite groups and filtered modules)

M. Bonk and A. Eremenko:
Covering properties of meromorphic functions, negative curvature and spherical geometry

Fritz Gesztesy and Barry Simon:
A new approach to inverse spectral theory. II: General real potentials and the connection to the spectral measure

Peter Li and Jiaping Wang:
Counting dimensions of $L$-harmonic functions

Publication date for this issue: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition